Per citar aquest document: http://ddd.uab.cat/record/62363
Classes de nevanlinna sur une intersection d’ouverts strictement pseudoconvexes
Menini, Chantal

Data: 1995
Resum: On a finite intersection of strictly pseudoconvex domains we define two kinds of natural Nevanlinna classes in order to take the growth of the functions near the sides or the edges into account. We give a sufficient Blaschke type condition on an analytic set for being the zero set ofa function in a given Nevanlinna class. On the other hand we show that the usual Blaschke condition is not necessary here.
Drets: Tots els drets reservats
Llengua: Francès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 39, Núm. 1 (1995) , p. 107-159, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_39195_08


53 p, 375.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-09-17, darrera modificació el 2016-06-11



   Favorit i Compartir